Alert archive / New Mexico / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 81, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 12, 2012, 2:32 PM MDT for Colfax County, New Mexico. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2012, 2:32 PM MDT (20:32 UTC)
- Expired
- Jun 12, 2012, 3:15 PM MDT
- In force
- 43 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
County Colfax County, NM
The radar
The Pueblo radar (KPUX), 174 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 2:37 PM MDT | HAIL 1 | 3 Nne Raton, NM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 1:16 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.5 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -400 J/kg
- Mixed-layer LCL
- 2605 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 179 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
085 WUUS55 KABQ 122032 SVRABQ NMC007-122115- /O.NEW.KABQ.SV.W.0081.120612T2032Z-120612T2115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 232 PM MDT TUE JUN 12 2012 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL COLFAX COUNTY IN NORTHEAST NEW MEXICO * UNTIL 315 PM MDT * AT 227 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 15 MILES WEST OF RATON...AND MOVING EAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... SUGARITE CANYON STATE PARK... SUGARITE... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND AVOID WINDOWS. HEAVY RAINS FROM SEVERE THUNDERSTORMS CAN PRODUCE SUDDEN AND DANGEROUS FLOWS IN ARROYOS...DITCHES AND OVER LOW WATER CROSSINGS. DO NOT ATTEMPT TO DRIVE THROUGH AREAS WHERE WATER COVERS THE ROADWAY. && LAT...LON 3699 10427 3675 10433 3688 10491 3699 10489 TIME...MOT...LOC 2031Z 278DEG 14KT 3695 10468 $$ 43
1 follow-up statement
228 WWUS55 KABQ 122057 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 257 PM MDT TUE JUN 12 2012 NMC007-122115- /O.CON.KABQ.SV.W.0081.000000T0000Z-120612T2115Z/ COLFAX- 257 PM MDT TUE JUN 12 2012 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL COLFAX COUNTY UNTIL 315 PM MDT... AT 253 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES NORTHWEST OF RATON...MOVING EAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... SUGARITE CANYON STATE PARK... SUGARITE... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT TUESDAY EVENING FOR NORTHEASTERN NEW MEXICO. && LAT...LON 3699 10427 3675 10433 3688 10491 3699 10489 TIME...MOT...LOC 2057Z 278DEG 14KT 3694 10455 $$ 43
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 1:26 PM MDT, 1 hour 6 minutes earlier.
Area forecast discussion, Jun 12, 1:26 PM MDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 126 PM MDT TUE JUN 12 2012 .UPDATE... SEVERE THUNDERSTORM WATCH 382 IN EFFECT NOW FOR THE NE PLAINS THROUGH 9 PM MDT. UPDATED ZONES ON THE WAY WITH WATCH HEADLINE. GUYER && .PREV DISCUSSION...1138 AM MDT TUE JUN 12 2012... .AVIATION... 18Z TAF CYCLE LOW LEVEL MOISTURE HAS PUSHED WESTWARD TO THE JEMEZ AND SAN JUAN MTS. AIRMASS DESTABILIZING AND EXPECT ISOLD TO SCATTERED CONVECTION OCCASIONALLY OBSCURING MTS FROM THE NORTHWEST MTS TO THE CENTRAL MOUNTAIN CHAIN AND ACROSS THE PLAINS. ISOLD SVR STORMS WITH WIND GUSTS IN EXCESS OF 50 KTS AND LARGE HAIL POSSIBLE IN THE PLAINS, LOW CLOUDS/FOG TO DEVELOP TONIGHT FROM THE EAST SLOPES CENTRAL MT CHAIN OVER THE PLAINS WILL OBSCURE TERRAIN. .PREV DISCUSSION...335 AM MDT TUE JUN 12 2012... ISOLATED STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED OVER THE EAST CENTRAL PLAINS NEAR INTERSTATE 40 AND ARE MOVING SOUTHEAST INTO A MORE UNSTABLE AIRMASS. SURFACE DEWPOINT TEMPERATURES NEAR THE STORMS ARE NOT ALL THAT IMPRESSIVE...IN THE MID TO UPPER 40S. HIGHER DEWPOINTS IN THE MID 50S TO LOWER 60S OVER WEST TEXAS ARE ADVECTING NORTHWEST INTO SOUTHEAST AND EAST CENTRAL NEW MEXICO AND WILL ACT AS FUEL FOR ONGOING CONVECTION AND AN ADDITIONAL...POSSIBLY SEVERE...ROUND OF STORMS LATER TODAY. SUBTLE MID LEVEL COOLING WAS NOTED IN THE 00Z 500MB UPPER AIR DATA...WITH -12C OVER FGZ...-11 OVER ABQ AND -10 OVER AMA...AND THIS IS LIKELY CONTRIBUTING TO ONGOING NOCTURNAL CONVECTION. THE SPC DAY 1 CONVECTIVE OUTLOOK SHOWS MUCH OF EASTERN NEW MEXICO IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY...WHICH APPEARS RIGHT-ON GIVEN INCREASING SURFACE-BASED INSTABILITIES WITH DAYTIME HEATING AND INCREASED SURFACE DEWPOINT TEMPERATURES...NOT FORGETTING SLIGHTLY STEEPER LAPSE RATES WITH THE SUBTLE MID LEVEL COOLING NOTED. STORMS THAT DEVELOP ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN WILL PRODUCE WETTING RAINS...WHEREAS STORMS ALONG/WEST OF THE RIO GRANDE WILL GENERALLY BE OF THE DRY VARIETY AND PRODUCE GUSTY WINDS AND VERY LITTLE MEASURABLE RAIN. THE MAIN SEVERE THREATS TODAY AND OVERNIGHT WILL BE LARGE HAIL AND DAMAGING WINDS...WITH THE AREA MOST LIKELY TO BE IMPACTED GENERALLY ALONG AND EAST OF A RATON TO SANTA ROSA TO CLOVIS LINE. ON WEDNESDAY...DRY AIR WILL BEGIN TO WORK BACK OVER THE STATE AND A DRY LINE WILL SHARPEN-UP EAST OF THE CENTRAL MOUNTAIN CHAIN LATE IN THE DAY. THUNDERSTORMS ARE LIKELY AGAIN ON WEDNESDAY AFTER A LITTLE DAYTIME HEATING AND MAY BECOME SEVERE OVER THE EASTERN PLAINS. CHANCES WILL TREND DOWN SIGNIFICANTLY BY THURSDAY...WITH A DEEP AND DRY SOUTHWEST FLOW DEVELOPING IN THE LOWER BOUNDARY LAYER. THURSDAY WILL BE HOT...WITH HIGHS IN THE MID 90S ACROSS THE ALBUQUERQUE METRO AREA AND NEAR THE CENTURY MARK AT A FEW EAST CENTRAL AND SOUTHEAST PLAINS LOCATIONS. BY FRIDAY...THE DEEP SOUTHWEST FLOW BECOMES SOUTHERLY AND MOISTURE ADVECTION KICKS-IN AS THE UPPER TROUGH TO THE WEST CLOSES A LOW AND SINKS SLOWLY SOUTH OVER THE MEXICAN BAJA. THIS OPENS A BRIEF WINDOW OF OPPORTUNITY FOR WETTING RAINS ACROSS MUCH OF THE CWFA GOING INTO THE WEEKEND. THE 00Z GFS SOLUTION IS RATHER BULLISH WITH THE QPF AND CHANCES FOR THUNDERSTORMS OVER THE WEEKEND... WHILE THE ECMWF IS LESS BULLISH AND KEEPS THE UPPER LOW SLIGHTLY FURTHER WEST. THE GFS HAS SHOWN SOME GOOD RUN-TO-RUN CONSISTENCY... SO WE'VE TRENDED OUR POPS UP FOR THE WEEKEND FORECAST. HOWEVER... WILL KEEP THEM AT OR BELOW THE 00Z GFSMOS GIVEN THE ONGOING DROUGHT FOR MUCH OF THE STATE AND IN FAVOR OF MORE MODEL CONSENSUS BEFORE GETTING TOO EXCITED. THE 00Z MEDIUM RANGE MODEL SOLUTIONS ARE IN DECENT AGREEMENT WITH THE UPPER LOW RETROGRADING OVER THE EASTERN PACIFIC AND A DRY WNW FLOW DEVELOPING OVER THE DESERT SOUTHWEST EARLY NEXT WEEK. 11 .FIRE WEATHER... THE SYNOPTIC SURFACE PATTERN HAS ESTABLISHED A FAVORABLE SCENARIO FOR A WESTWARD SURGE OF LOW LAYER MOISTURE THIS MORNING. HIGHER DEWPOINTS ARE CURRENTLY MAKING THEIR WAY WEST TOWARD THE MIDDLE TO UPPER RIO GRANDE...AND GOOD TO EXCELLENT HUMIDITY RECOVERY ARE EXPECTED OVER MUCH OF THE EASTERN HALF OF THE FORECAST AREA THROUGH SUNRISE. GUSTY CANYON WINDS HAVE ALSO DEVELOPED IN SELECT CENTRAL LOCALES DOWNWIND OF GAPS/CANYONS. THIS FLUX OF MOISTURE HAS SET THE STAGE FOR STORMS THAT WILL CONTINUE THROUGH THE MORNING...PRIMARILY EAST OF THE SANGRES INTO THE HIGH PLAINS. AS THE ATMOSPHERE WARMS AND TRIES TO DESTABILIZE AGAIN TODAY...WINDS WILL VEER MORE SOUTH SOUTHEASTERLY. THIS SHOULD KILL OFF ANY GAP/CANYON WINDS WITH LIGHT TO MODERATE WIND SPEEDS THROUGH THE AFTERNOON. SUFFICIENT BOUNDARY LAYER MOISTURE WILL BE IN PLACE FOR MORE STORMS OVER EASTERN NEW MEXICO...BUT THE PLAINS WILL LIKELY TAKE THE LONGEST TO DESTABILIZE ONCE THE CURRENT ROUND OF CONVECTION FINALLY WANES. THIS WILL ALLOW THE CENTRAL MOUNTAIN CHAIN AND ADJACENT HIGHLANDS TO OBSERVE STORMS FIRST IN THE EARLY AFTERNOON. A FEW STRAY DRY STORMS HAVE BEEN BUILT INTO THE FORECAST GRIDS ONCE AGAIN...GENERALLY BETWEEN THE RIO GRANDE AND THE CONTINENTAL DIVIDE...AND EXCELLENT VENTILATION WILL PREVAIL AREA-WIDE. AS EVENING FALLS...ANOTHER WESTWARD SURGE OF THE LOW LAYER MOISTURE IS FORECAST...GOING MORE IN LINE WITH THE NAM VERSUS THE GFS MODEL. THIS WILL GIVE GOOD TO EXCELLENT RH RECOVERY IN MOST CENTRAL TO EASTERN ZONES LATE TONIGHT AND INTO EARLY WEDNESDAY. MODELS HAVE SOME DISCREPANCIES ON HOW EFFECTIVE AND QUICKLY THE LOW LAYER MOISTURE WILL TRY TO MIX EASTWARD ON WEDNESDAY...THE GFS BEING THE MOST PROGRESSIVE AND BULLISH. HAVE CONSTRUCTED FORECAST DEWPOINTS AND RH CLOSER TO A NAM SOLUTION WHERE SUFFICIENT MOISTURE WILL BE JUXTAPOSED WITH DECENT INSTABILITY. THUS ADDITIONAL STORMS ARE EXPECTED ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN WITH BEST CHANCES NEAR THE TEXAS BORDER. OTHERWISE BREEZES WILL BE MODERATE FROM THE SOUTH AREA WIDE WEDNESDAY AFTERNOON. BY THURSDAY THE BOUNDARY LAYER MOISTURE IS DEPICTED AS MIXING FARTHER EAST...ALLOWING THUNDERSTORM COVERAGE TO DWINDLE TO THE FAR TIER OF THE EASTERN PLAINS. AT THE UPPER LEVELS A WEAK UPPER TROUGH WILL ORIGINATE OVER THE UPPER BAJA AND WILL BE A FEATURE OF INTEREST GOING INTO THE WEEKEND. A SOUTHERLY FETCH OF MOISTURE COULD INFILTRATE NEW MEXICO THROUGH THE LOW TO MID LEVELS OF THE ATMOSPHERE. THE GFS IS MORE PRONOUNCED WITH STORM COVERAGE FROM THIS SCENARIO WITH BEST CHANCES IN THE EASTERN HALF OF THE STATE. THIS WILL PRECLUDE ANY WIDESPREAD CRITICAL WINDS...LEAVING JUST MODERATELY BREEZY CONDITIONS EACH AFTERNOON. IT STILL APPEARS THAT STRONGER FLOW FROM THE NORTH MAY BEGIN TO INTERRUPT THE PATTERN BY SUNDAY...AND COOLER TEMPERATURES COULD SEEP INTO THE STATE INTO NEXT WEEK. 52 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && GUYER
Hazardous weather outlook, Jun 12, 5:41 AM MDT, 8 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 541 AM MDT TUE JUN 12 2012 NMZ501>540-131145- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 541 AM MDT TUE JUN 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND OVERNIGHT ACROSS MUCH OF EASTERN NEW MEXICO. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREATS. THE GREATEST THREAT AREA IS ALONG AND EAST OF A RATON TO SANTA ROSA TO CLOVIS LINE LATE TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SEVERE THUNDERSTORMS ARE POSSIBLE AGAIN WEDNESDAY AFTERNOON AND EVENING...BUT WILL FOCUS FURTHER EAST NEAR THE TEXAS BORDER. MORE THUNDERSTORMS ARE FORECAST LATE FRIDAY INTO THE WEEKEND AS ATMOSPHERIC MOISTURE SURGES AND WINDS IN THE MID AND UPPER LEVELS OF THE ATMOSPHERE DECREASE. IN THIS SCENARIO...SLOWER STORM MOVEMENT CAN BE EXPECTED WITH A THREAT FOR LOCALLY HEAVY RAINFALL. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 11
In the hours before
Local storm report, Jun 12, 10:11 AM MDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1011 AM MDT TUE JUN 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0258 AM TSTM WND DMG NEWKIRK 35.07N 104.26W
06/12/2012 GUADALUPE NM LAW ENFORCEMENT
SEMI OVERTURNED BY THUNDERSTORM WINDS ON INTERSTATE 40.
&&
EVENT NUMBER ABQ1201219
43Local storm report, Jun 12, 10:51 AM MDT, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1051 AM MDT TUE JUN 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 AM HAIL 1 NNW HOUSE 34.66N 103.91W
06/12/2012 E1.00 INCH QUAY NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1201220
JFLocal storm report, Jun 12, 11:13 AM MDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1113 AM MDT TUE JUN 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 AM HAIL 1 N HOUSE 34.66N 103.91W
06/12/2012 E1.00 INCH QUAY NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1201221
JFSpecial weather statement, Jun 12, 1:27 PM MDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 127 PM MDT TUE JUN 12 2012 NMZ515-528-529-122015- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS- 127 PM MDT TUE JUN 12 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MORA AND EXTREME NORTHERN SAN MIGUEL COUNTIES THROUGH 215 PM MDT... AT 126 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR LEDOUX...OR NEAR MORA...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. AREAS AFFECTED BY THIS STORM INCLUDE...LA CUEVA...MANUELITAS...BUENA VISTA...RAINSVILLE AND GOLONDRINAS. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT TUESDAY EVENING FOR NORTHEASTERN NEW MEXICO. && LAT...LON 3600 10502 3570 10506 3585 10545 3601 10542 TIME...MOT...LOC 1927Z 278DEG 14KT 3591 10532 43
Special weather statement, Jun 12, 1:59 PM MDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 159 PM MDT TUE JUN 12 2012 NMZ515-527-528-122045- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-FAR NORTHEAST HIGHLANDS-RATON RIDGE/JOHNSON MESA- 159 PM MDT TUE JUN 12 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN COLFAX COUNTY THROUGH 245 PM MDT... AT 157 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 22 MILES WEST OF RATON AND ANOTHER ABOUT 15 MILES WEST OF RATON...MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. AREAS AFFECTED BY THIS STORM INCLUDE...RATON. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT TUESDAY EVENING FOR NORTHEASTERN NEW MEXICO. && LAT...LON 3699 10444 3675 10443 3687 10497 3699 10495 TIME...MOT...LOC 1959Z 266DEG 24KT 3697 10480 43
Special weather statement, Jun 12, 2:14 PM MDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 214 PM MDT TUE JUN 12 2012 NMZ515-528-529-122100- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS- 214 PM MDT TUE JUN 12 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MORA AND EXTREME NORTHERN SAN MIGUEL COUNTIES THROUGH 300 PM MDT... AT 213 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES SOUTHEAST OF LA CUEVA...OR ABOUT 13 MILES SOUTHEAST OF MORA...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. AREAS AFFECTED BY THIS STORM INCLUDE...WATROUS...VALMORA AND SHOEMAKER. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT TUESDAY EVENING FOR NORTHEASTERN NEW MEXICO. && LAT...LON 3594 10476 3570 10479 3580 10526 3598 10523 TIME...MOT...LOC 2014Z 278DEG 14KT 3588 10513 43
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 10:46 PM MDT | Special Weather Statement | ABQ | San Miguel | 29 min |
| Jun 11, 11:16 PM MDT | Special Weather Statement | ABQ | Quay | 29 min |
| Jun 12, 1:31 AM MDT | Special Weather Statement | ABQ | Quay | 29 min |
| Jun 12, 2:07 AM MDT | Special Weather Statement | ABQ | Quay | 38 min |
| Jun 12, 2:11 AM MDT | Special Weather Statement | ABQ | 34 min | |
| Jun 12, 2:17 AM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 43 min |
| Jun 12, 2:37 AM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Quay, San Miguel | 38 min |
| Jun 12, 3:15 AM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe, Quay, San Miguel | 60 min |
| Jun 12, 4:14 AM MDT | Severe Thunderstorm Warning | ABQ | Curry, De Baca, Quay, Roosevelt | 31 min |
| Jun 12, 4:47 AM MDT | Special Weather Statement | ABQ | Curry | 43 min |
| Jun 12, 1:27 PM MDT | Special Weather Statement | ABQ | Mora | 48 min |
| Jun 12, 1:59 PM MDT | Special Weather Statement | ABQ | Colfax | 46 min |
| Jun 12, 2:14 PM MDT | Special Weather Statement | ABQ | Mora | 46 min |
| Jun 12, 2:44 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 31 min |
| Jun 12, 3:15 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 15 min |
| Jun 12, 3:15 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 45 min |
| Jun 12, 3:40 PM MDT | Special Weather Statement | ABQ | Taos | 65 min |
| Jun 12, 3:59 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 46 min |
| Jun 12, 4:11 PM MDT | Severe Thunderstorm Warning | ABQ | Taos | 49 min |
| Jun 12, 4:30 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 45 min |
| Jun 12, 5:16 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 44 min |
| Jun 12, 5:27 PM MDT | Special Weather Statement | ABQ | 33 min | |
| Jun 12, 5:30 PM MDT | Special Weather Statement | ABQ | Guadalupe | 30 min |
| Jun 12, 5:31 PM MDT | Special Weather Statement | ABQ | Mora | 44 min |
| Jun 12, 5:36 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 24 min |
| Jun 12, 5:40 PM MDT | Special Weather Statement | ABQ | Union | 50 min |
| Jun 12, 5:41 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe | 49 min |
| Jun 12, 5:51 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora | 54 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.